Arrowcare 

Share with your friends

Arrowcare Fexofast is fast acting, cost effective treatment for relief of allergy and hay fever symptoms.

ARROWCARE Fexofast 120 mg Tablets

Arrowcare Fexofast is fast acting, cost effective treatment for relief of allergy and hay fever symptoms.

 

 

CompanyArrowPresentationTablets. 10’s and 30’sActive Ingredients120mg Fexofenadine

 

 

 

Approved IndicationsRelief for the symptoms of hayfever allergies such as sneezing, itchy and runny nose, itchy throat, itchy and watery eyes. 180 mg is also used for the relief of urticaria, otherwise known as hives and itchy skin rash. Non-drowsy.  

 

 

 

 

 

 

 

ContraindicationsHypersensitivity to any ingredient.

 

PrecautionsPregnancy, lactation.

Adverse EffectsOccasional headache, drowsiness, nausea, dizziness.

DirectionsAdults and children over 12 years: 1 tablet daily.

Medicine ClassificationPharmacy Only.

Old Price: from $14.99

Price: from $12.95

More info
Loading

Arrowcare Fexofast is fast acting, cost effective treatment for relief of allergy and hay fever symptoms.

ARROWCARE Fexofast 180 mg Tablets

Arrowcare Fexofast is fast acting, cost effective treatment for relief of allergy and hay fever symptoms.

CompanyArrowPresentationTablets. 10’s and 30’sActive Ingredients180mg Fexofenadine

 

 

 

Approved IndicationsRelief for the symptoms of hayfever allergies such as sneezing, itchy and runny nose, itchy throat, itchy and watery eyes. 180 mg is also used for the relief of urticaria, otherwise known as hives and itchy skin rash. Non-drowsy.  

 

 

 

 

 

 

 

ContraindicationsHypersensitivity to any ingredient.

 

PrecautionsPregnancy, lactation.

Adverse EffectsOccasional headache, drowsiness, nausea, dizziness.

DirectionsAdults and children over 12 years: 1 tablet daily.

Medicine ClassificationPharmacy Only.

Old Price: from $15.99

Price: from $14.95

More info
Loading

 

ARROWCARE Ibuprofen 200mg

CompanyActavisPresentationTablets, 100s.Active IngredientsIbuprofen 200mg.

 

 

 

Approved IndicationsHeadache, tension headache, migraine headache, cold and flu symptoms, back pain, fever, period pain, sinus pain, dental pain, arthritic pain and muscular pain.

ContraindicationsHypersensitivity to any ingredient. Existing peptic ulceration, history of asthma or bronchospasm, urticaria or rhinitis associated with aspirin or other NSAIDs. Renal impairment or heart failure. Pregnancy except on doctor’s advice. Last 3 months of pregnancy.

PrecautionsAsthma, history of peptic ulceration, regular treatment with other medications.

Adverse EffectsNausea, dyspepsia, rash, dizziness. GI bleeding (rare at OTC dose). Hepatic dysfunction and papillary necrosis may occur.

DirectionsAdults and children from 12 years: 2 tablets, then 1-2 tablets every 4-6 hours as required, maximum 6 tablets in 24 hours. Children 7-12 years: 1 tablet every 6-8 hours as required, maximum 4 tablets in 24 hours. Does not need to be taken with food.

Medicine ClassificationPharmacy Only

Price: from $5.99

More info
Loading

 

ARROWCARE Parafast Extra 36s

 

CompanyArrow Pharmaceuticals (NZ) LtdPresentationTablets, 18s, 36s.Active IngredientsParacetamol 500 mg, caffeine 65 mg.

 

 

 

 
 

Approved IndicationsHeadache/Tension headache, migraine headache, osteoarthritis/Arthritis, cold & flu symptoms, sore throat, period pain, muscular aches, toothache. Reduces fever. Hypersensitivity to any ingredient, children <12 years.

 

ContraindicationsHypersensitivity to any ingredient, children <12 years.

 

PrecautionsHepatic/renal impairment, pregnancy. Watch total paracetamol dose if taking other products. Avoid consuming too much caffeine or other caffeine-containing products when taking this medication.

 

Adverse EffectsHypersensitivity reactions (very rare), insomnia/restlessness.

 

DirectionsAdults and children over 12 years: 2 tablets every 4-6 hours as required (maximum 8 tablets in 24 hours).

 

Medicine ClassificationGeneral Sale: 18s. Pharmacy Only: 36s

Price:$8.99

More info
Loading

Zetop generic Zyrtec cetirizine. For the treatment of seasonal allergic rhinitis (hayfever), perennial allergic rhinitis pruritus, urticaria of allergic origin and insect bites. Non-drowsy.

ARROWCARE Zetop 10 mg Tablets 90

Zetop ia a non-drowsy antihistamine for rapid allergy relief. NB product image is a 100 pack you are buying 90 tablets.

Zetop is used for the relief of symptoms associated with perennial and seasonal rhinitis (Hayfever), such as sneezing, nasal discharge and itching, as well as itching and burning of the eyes.

Zetop is also used for the relief of symptoms and signs of chronic urticaria (hives) and other allergic skin disorders.

Active Ingredients

10mg cetirizine hydrochloride per tablet.

Dosage

Adults and children 6 years and over: 1 tablet daily
Children 1-6 years: Half (1/2) tablet daily

Precautions

  • Do not exceed a maximum dose of 20mg per day. If you have kidney problems, are pregnant or breastfeeding check with your doctor or pharmacist before commencing treatment.
  • Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.

Old Price:$34.99

Price:$19.99

More info
Loading

Zetop generic Zyrtec cetirizine. For the treatment of seasonal allergic rhinitis (hayfever), perennial allergic rhinitis pruritus, urticaria of allergic origin and insect bites. Non-drowsy.

Zetop 10 mg Tablets 90 Arrowcare

Arrowcare Zetop is a non-drowsy antihistamine for rapid allergy relief. NB product image is a 100 pack you are buying 90 tablets.

Zetop is used for the relief of symptoms associated with perennial and seasonal rhinitis (Hayfever), such as sneezing, nasal discharge and itching, as well as itching and burning of the eyes.

Zetop is also used for the relief of symptoms and signs of chronic urticaria (hives) and other allergic skin disorders.

Active Ingredients

10mg cetirizine hydrochloride per tablet.

Dosage

Adults and children 6 years and over: 1 tablet daily
Children 1-6 years: Half (1/2) tablet daily

Precautions

  • Do not exceed a maximum dose of 20mg per day. If you have kidney problems, are pregnant or breastfeeding check with your doctor or pharmacist before commencing treatment.
  • Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.

Old Price:$34.99

Price:$19.99

More info
Loading
LoadingUpdating…